# SDR DALA2018052600762

- Difficulty date: May 26, 2018
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 94,536 hours, 42,780 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1640
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 659 CRACK FINDING AT STA 1640 RH FRAME PER EM 5311-01218-01B REPAIR ACCOMPLISHED PER 568317-14AD SECTION I. CORRECTIVE ACTION: ER/A 568317-14AD REVISED TO REV. A. (0571408)
